| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 5, 2010, no. 41-44


O. M. Saad, M. Sh. Biltagy, T. B. Farag
      On the solution of fuzzy multiobjective integer linear fractional programming problem
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 41-44, 2003-2018.

J. John Arul Singh, R. Kala
      Min-dom-color number of a graph
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 41-44, 2019-2027.

D. Khattar, B. B. Chakraborty, V. Chauhan
      A new derivation of Taylor's results in the motion of solids in a fluid which rotates uniformly
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 41-44, 2029-2036.

H. B. Mahdi
      Product of Alexandroff spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 41-44, 2037-2047.

Lifen Li, Xiaoying Liang
      Trees with large maximal independent sets
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 41-44, 2049-2058.

Z. K. Ansari, M. Sharma, A. Garg
      Related fixed points theorems on three metric spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 41-44, 2059-2064.

D. Brod
      A note on a graph representation of Padovan numbers
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 41-44, 2065-2068.

A. Alotaibi
      On lacunary statistical convergence of double sequences with respect to the intuitionistic fuzzy normed space
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 41-44, 2069-2078.

Vu Van Khuong, Le Hong Lan
      Qualitative properties for a fourth-order rational difference equation (IX)
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 41-44, 2079-2088.

Vu Van Khuong, Le Hong Lan
      A note on global behaviour of solutions and positive nonoscillatory solution
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 41-44, 2089-2098.

Vu Van Khuong
      A note on global behaviour of solutions and positive nonoscillatory solution of rational difference equation
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 41-44, 2099-2109.

S. Navshinde, J. Achari
      Common fixed point of commuting mappings with application to dynamic programming
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 41-44, 2111-2121.

M. Mohamadhasani, M. Haveshki
      Closure operator on Hilbert algebras
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 41-44, 2123-2128.

R. Jakimczuk
      Functions of slow increase generalization of the logarithmic integral
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 41-44, 2129-2135.

M. Krzywkowski
      On the hat problem on the cycle C_7
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 41-44, 2137-2148.

T. Babitha, M. R. Sitrarasu
      Operations in generalized fuzzy topological spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 41-44, 2149-2155.

B. K. Lahiri, D. Banerjee
      Relative Ritt order of entire Dirichlet series
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 41-44, 2157-2165.

A. Kara, M. Kule
      Controllability of affine control systems on Carnot groups
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 41-44, 2167-2172.

A. B. Khalaf, H. N. Aziz
      Applications of a conditional preopen set in bitopological spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 41-44, 2173-2187.

R. Yassen, M. Algarni
      Analytical evaluation of two-center kinetic energy integral for Slater-type orbitals using Guseinov rotation-angular function
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 41-44, 2189-2200.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |